# SDR 29GA2015052800001

- Difficulty date: May 25, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 32,892 hours, 37,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARD TO CLOSE.  SECURED MAIN DOOR OUTER SEAL, OPS CHECK OK.
